Browse Title Index

Issue Title
Vol 2, No 1: JPRM ( ti , tj ) * - Q* g closed sets in bitopological spaces Abstract   PDF
P. Padma
Vol 14, No 1: JPRM -3 As the created root of all mathematics by numbers, Prime number 5 as the created template of all Prime number and pseudo-prime-numbers(Mathematical Proof) Abstract   PDF
Vinoo Cameron
Vol 12, No 1: JPRM A combination forecasting model based on IOWA operators Abstract   PDF
Lei Liu, Yan Qian
Vol 6, No 4: JPRM A comparative effectiveness of stochastic approximation method and pseudo inversion method for solution to PDE with financial application Abstract   PDF
Bright O. Osu, Okechukwu U. Solomon
Vol 12, No 4: JPRM A Comparison Study of Linear and Nonlinear Regression Models Abstract   PDF
Taghreed Abdul- Razek Abdul-Motaleb Al-Said
Vol 9, No 3: JPRM A computational solution of the multi-term nonlinear ODEs with variable coefficients using the integral-collocation-approach based on Legendre polynomials Abstract   PDF
Khadijah Mohammed, M. M. Khader
Vol 2, No 2: JPRM A Conditional Repetitive Group Sampling Plan for Truncated Life Tests Using Log Logistic, Exponentiated Log Logistic, Rayleigh and Inverse Rayleigh Distributions Abstract   PDF
Priyah Anburajan, A. R. Sudamani Ramaswamy
Vol 5, No 1: JPRM A Direct Transformation of a Matrix Spectrum Abstract   PDF
Sergey Mikhailovich Skovpen, Albert Iskhakov
Vol 13, No 2: JPRM A generalization of Pythagorean triples for desirable quadrilaterals Abstract   PDF
Moshe Stupel, Avi(Berman) Siegler, Jay Jahangiri
Vol 2, No 1: JPRM A Group Acceptance Sampling Plan for Weighted Binomial on Truncated Life Tests Using Exponential and Weibull Distributions Abstract   PDF
Priyah Anburajan, A. R. Sudamani Ramaswamy
Vol 2, No 1: JPRM A Hybrid Group Acceptance Sampling Plan for Lifetimes Based on Gamma, Exponentiated Log Logistic and Marshall Olkin extended exponential Distributions Abstract   PDF
Priyah Anburajan
Vol 13, No 1: JPRM A meshless method for reconstructing a source term in diffusion equation Abstract   PDF
Baiyu Wang, Wei Liu
Vol 4, No 3: JPRM A New Approach to solve Fuzzy Transportation Problem for Trapezoidal Number Abstract   PDF
Gaurav Sharma, S H Abbas, Vijay Kumar Gupta
Vol 11, No 2: JPRM A New Homotopy Perturbation Method for Solving Systems of Nonlinear Equations of Emden-Fowler Type Abstract   PDF
Musa Rahama Gadallah, Tarig M Elzaki
Vol 14, No 1: JPRM A New Technique of The q-Homotopy Analysis Method for Solving Non-Linear Initial Value Problems Abstract   PDF
Shaheed N. Huseen, Nada M. Ayay
Vol 11, No 1: JPRM A Note on a Comparison of Methods for the Estimation of Weibull Distribution Parameters of Nwobi and Ugomma Abstract   PDF
I. E. Okorie, A. C. Akpanta, J. Ohakwe
Vol 4, No 3: JPRM A Note on One Sided and Two Sided PO-Ternary Ideals in PO-Ternary Semiring Abstract   PDF
Dasari Madhusudhana Rao, Pusapati Siva Prasad, G Srinivasa Rao
Vol 6, No 2: JPRM A Note on Riemannian Submersions with Umbilical Fibres Abstract   PDF
T. Tshikuna-Matamba
Vol 6, No 1: JPRM A Note on the Asymptotic Stability Abstract   PDF
Juan Eduardo Napoles Valdes, Luciano M. Lugo Motta Bittencurt, Paulo M. Guzm√°n
Vol 6, No 3: JPRM A note on the ŌÄ-complemented algebras. Abstract   PDF
Juan Carlos Cabello
Vol 12, No 1: JPRM A Novel Proof based on the method of infinite descent for Fermat‚Äôs Last Theorem Abstract   PDF
Ling Cai, Songlin Chen, Qing Zhang
Vol 9, No 3: JPRM A Proof of Beal's conjecture Abstract   PDF
James Joseph
Vol 14, No 1: JPRM A Proof of Beal's Conjecture Abstract   PDF
James E. Joseph, Bhamini M. P. Nayar
Vol 12, No 5: JPRM A Pure Mathematical Proof Of The Four Color Problem Abstract   PDF
Fayez Fok Al Adeh
Vol 13, No 3: JPRM A study on the trend of Global language Development Abstract   PDF
Bingjun Li, Yaqiong Luo, Haoxin Luo
1 - 25 of 250 Items 1 2 3 4 5 6 7 8 9 10 > >>